# SDR DALA2023091807635

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2974600) CORROSION ON AFT CABIN FLOOR BEAM TOP CAP AT STA 986.5 RBL 24 , WL208. REPAIRED FLOOR BEAM. AT STA. 986.5 RBL 24 WL 208 PER B737-900 SRM 53-70-51-2R-6. 6
